MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS
Model Number TMICL13.7
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code Visual Disturbances (2140)
Date of Event 08/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Claim # (b)(4).
 
Event or Problem Description
The reporter indicated that a 13.7mm, tmicl13.7, -15.5/3.5/105 (sphere/cylinder/axis), implantable collamer lens, was implanted into the patients right eye (od) on (b)(6) 2020.On (b)(6) 2021 the lens was exchanged for a different model and power lens due to glare/haloes.This exchange did not resolve the problem.The reporter stated "glare/aberations improved but still present.Plan on doing lasik for residual refractive error." in the reporters opinion " device and patient-related factor" was the cause of this event.For cause details the reporter stated " device causes mild aberations- pt very sensitive to aberations".

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key12725161
Report Number2023826-2021-04177
Device Sequence Number4282085
Product Code QCB
UDI-Device Identifier00841542112000
UDI-Public00841542112000
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Model NumberTMICL13.7
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/02/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2021
Initial Report FDA Received Date10/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age32 YR